A certain generalization of a theorem of G. E. Shilov and G. V. Dikopolov
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 33-40 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1971_3_a4,
     author = {M. L. Dotsenko},
     title = {A~certain generalization of a~theorem of {G.} {E.~Shilov} and {G.} {V.~Dikopolov}},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {33--40},
     year = {1971},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1971_3_a4/}
}
TY  - JOUR
AU  - M. L. Dotsenko
TI  - A certain generalization of a theorem of G. E. Shilov and G. V. Dikopolov
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1971
SP  - 33
EP  - 40
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/IVM_1971_3_a4/
LA  - ru
ID  - IVM_1971_3_a4
ER  - 
%0 Journal Article
%A M. L. Dotsenko
%T A certain generalization of a theorem of G. E. Shilov and G. V. Dikopolov
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1971
%P 33-40
%N 3
%U http://geodesic.mathdoc.fr/item/IVM_1971_3_a4/
%G ru
%F IVM_1971_3_a4
M. L. Dotsenko. A certain generalization of a theorem of G. E. Shilov and G. V. Dikopolov. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 33-40. http://geodesic.mathdoc.fr/item/IVM_1971_3_a4/